Density of analytic polynomials in abstract Hardy spaces

Research output: Contribution to journalArticlepeer-review

66 Downloads (Pure)


Let \(X\) be a separable Banach function space on the unit circle \(\T\) and let \(H[X]\) be the abstract Hardy space built upon \(X\). We show that the set of analytic polynomials is dense in \(H[X]\) if the Hardy\polishendash Littlewood maximal operator is bounded on the associate space \(X'\). This result is specified to the case of variable Lebesgue spaces.
Original languageEnglish
Pages (from-to)131-141
JournalCommentationes Mathematicae
Issue number2
Publication statusPublished - 2017


  • Banach function space
  • Rearrangement-invariant space
  • Variable Lebesgue space
  • Abstract Hardy space
  • Analytic polynomial
  • Fejér kernel


Dive into the research topics of 'Density of analytic polynomials in abstract Hardy spaces'. Together they form a unique fingerprint.

Cite this